# SDR UALA2011010300006

- Difficulty date: January 2, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 85,268 hours, 13,599 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: 503111
- Part serial: 125
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AUDIO PANEL INTERMITTENT.  SERV INT AND NR1HF SOMETIMES NO SIDETONE OR RECEPTION.  REPLACED AUDIO PANEL.
